# SDR 2010FA0000000

- Difficulty date: December 28, 2009
- Submitted: January 6, 2010
- Operation: General aviation
- Aircraft: N4403
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258480
- Engine: Garrtt TFE7315BR
- Engine time: 3,927 hours, 2,470 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 3587523
- Condition: Failed
- Location: Tower Shaft
- Part time: 3,927 hours, 2,470 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT INBOUND, THERE WAS AN IN FLIGHT SHUTDOWN OF THE NR 2 ENGINE. THE ENGINE UNDERWENT A MPI/CZI INSP 80.8 HOURS PRIOR TO THE FAILURE. TEARDOWN INSP REVEALED A FAILURE OF THE UPPER TOWER SHAFT BEARING.  THIS WAS AN ORIGINAL BEARING THAT UNDERWENT CZI INSP. BEARING FAILURE CAUSED THE TOWER SHAFT TO SHEAR WHICH THEN CAUSED IT TO DISENGAGE FROM THE TRANSFER GEARBOX. THE LOSS OF ACCESSORY POWER RESULTED IN THE LOSS OF FUEL AND OIL PRESSURE WHICH RESULTED IN ENGINE SHUTDOWN.
